MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a software issue on the alinity ci-series system control module in which the comma/decimal configuration incorrectly caused a falsely depressed result for ck.The ck result showed 6.230 u/l and should be 6230 u/l.The result was not released as during validation of the result the customer noticed it did not match the patient history.The field service representative had replaced the drive due to a blue screen error and after installing sw 3.6 did not change the configuration from the default to the customer¿s previous configuration for comma/decimal.The setting has been corrected.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer reported false depressed ck results after installing sw 3.6 the field service representative did not change the configuration from the default to the customer¿s previous configuration for comma/decimal on the alnty ci-series sys cnt (list number 03r70-01), serial # (b)(6).The issue was resolved with the assay parameter configuration corrected.The alnty ci-series sys cnt (list number 03r70-01), serial # (b)(6) was deemed the likely cause for the issue and the subject of this investigation.The service history of the alinity ci, serial #(b)(6) verifies no subsequent false depressed ck result issues have been reported due to incorrect assay configuration.A device history record was reviewed and did not identify any non-conformances or potential non-conformances related to the issue under review.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation no systemic issue or deficiency with the alnty ci-series sys cnt (list number 03r70-01), serial # (b)(6) was identified.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22417191
Report Number3016438761-2025-00381
Device Sequence Number6979387
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K230790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown